<  Back to the Polytechnique Montréal portal

A modified interaction parameter formalism for non-dilute solutions

Arthur Pelton and Christopher W. Bale

Article (1986)

An external link is available for this item
Additional Information: Department of Metallurgical Engineering
Research Center: CRCT - Centre for Research in Computational Thermochemistry
PolyPublie URL: https://publications.polymtl.ca/55332/
Journal Title: Metallurgical transactions (vol. 17, no. 7)
Publisher: Springer Science+Business Media
DOI: 10.1007/bf02665320
Official URL: https://doi.org/10.1007/bf02665320
Date Deposited: 03 Oct 2023 10:12
Last Modified: 03 Oct 2023 10:13
Cite in APA 7: Pelton, A., & Bale, C. W. (1986). A modified interaction parameter formalism for non-dilute solutions. Metallurgical transactions, 17(7), 1211-1215. https://doi.org/10.1007/bf02665320

Statistics

Dimensions

Repository Staff Only

View Item View Item